# SDR 08FDEA00042

- Difficulty date: January 5, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 365
- Aircraft time: 33,436 hours, 33,829 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381206720100
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TRACK Y1456 FR 51, AFTER REMOVAL OF WEB FOUND 1 LINK WITH BENT TAB ON I/B SIDE, REMOVED AND REPLACED SUPPORT LINK AT TRACK Y1456 FR 51 IAW A300-600 SRM 51-40-21.
